Heteroclinic solutions of Allen-Cahn type equations with a general elliptic operator - Publikacja - MOST Wiedzy

Wyszukiwarka

Heteroclinic solutions of Allen-Cahn type equations with a general elliptic operator

Abstrakt

We consider a generalization of the Allen-Cahn type equation in divergence form $-\rm{div}(\nabla G(\nabla u(x,y)))+F_u(x,y,u(x,y))=0$. This is more general than the usual Laplace operator. We prove the existence and regularity of heteroclinic solutions under standard ellipticity and $m$-growth conditions.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Pełna treść

pobierz publikację
pobrano 4 razy

Licencja

Copyright (2018 Juliusz Schauder Center for Nonlinear Studies)

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Topological Methods in Nonlinear Analysis nr 52, strony 729 - 738,
ISSN: 1230-3429
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Wroński K.: Heteroclinic solutions of Allen-Cahn type equations with a general elliptic operator// Topological Methods in Nonlinear Analysis. -Vol. 52, nr. 2 (2018), s.729-738
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.12775/tmna.2018.010
Bibliografia: test
  1. P.H. Rabinowitz and E. Stredulinsky, Mixed states for an Allen-Cahn type equation, Communications on Pure and Applied Mathematics 56 (2003), 1078-1134. otwiera się w nowej karcie
  2. J. Moser, Minimal solutions of variational problems on a torus, Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1986), 229-272. otwiera się w nowej karcie
  3. M. Giaquinta and E. Giusti, On the regularity of the minima of variatonal inte- grals, Acta Math 148 (1982), 31-46. otwiera się w nowej karcie
  4. F. Alessio, L. Jeanjean and P. Montecchiari, Stationary layered solutions in R 2 for a class of non autonomous Allen-Cahn equations, Calculus of Variations and Partial Differential Equations 11 (2000), 177-202. otwiera się w nowej karcie
  5. F. Alessio, L. Jeanjean and P. Montecchiari, Existence of infinitely many stationary layered solutions in R 2 for a class of periodic Allen-Cahn equations, Com- munications in Partial Differential Equations 27 (2002), 1537-1574. otwiera się w nowej karcie
  6. R. de la Llave and E. Valdinoci, Multiplicity results for interfaces of Ginzburg- Landau-Allen-Cahn equations in periodic media, Advances in Mathematics 215 (2007), 379-426. otwiera się w nowej karcie
  7. V. Bangert, On minimal laminations of the torus, Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989), 95-138. otwiera się w nowej karcie
  8. E. Valdinoci, Plane-Like Minimizers In Periodic Media: Jet Flows And Ginzburg- Landau-Type Functionals, J. Reine Angew. Math. 574 (2001), 147-185. otwiera się w nowej karcie
  9. U. Bessi, Slope-changing solutions of elliptic problems on R n , Nonlinear Anal. 68 (2008), 3923-3947. otwiera się w nowej karcie
  10. O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and quasilinear elliptic equations, Academic Press, 1968. otwiera się w nowej karcie
  11. P. Pucci and J. B. Serrin, The Maximum Principle, Birkhäuser Basel, 2007. otwiera się w nowej karcie
  12. B. Dacorogna, Direct Methods in the Calculus of Variations, Springer New York, 2007. Department of Technical Physics and Applied Mathematics, Gdańsk Uni- versity of Technology, Narutowicza 11/12, 80-233 Gdańsk, Poland, e-mail: karwrons@pg.gda.pl
Weryfikacja:
Politechnika Gdańska

wyświetlono 37 razy

Publikacje, które mogą cię zainteresować

Meta Tagi